# SDR SWIA972629

- Difficulty date: June 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 2,102 hours, 1,903 cycles
- Engine: Ge CF34*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ENROUTE AT FL 310.  ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURE H 8-8. COMPLIED WITH MAINTENANCE PROCEDURE OF AD 98-20-01.  FLAPS OPERATED NORMAL AT THIS TIME AND NO DISCREPANCIES NOTED.
